# SDR NOCA11006

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 3283T0143
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY LIGHT INOP.  TROUBLESHOT REPLACED BATTERY POWER SUPPLY PACK, OPS NORMAL.
